Nihonkai Mathematical Journal

On $*$ -Representations Of Partial $*$ -Algebras

Itsuko Ikeda

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 5, Number 1 (1994), 43-59.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844776

Mathematical Reviews number (MathSciNet)
MR1285557

Zentralblatt MATH identifier
0957.47503

Citation

Ikeda, Itsuko. On $*$ -Representations Of Partial $*$ -Algebras. Nihonkai Math. J. 5 (1994), no. 1, 43--59. https://projecteuclid.org/euclid.nihmj/1273844776


Export citation